Montecchiari, Piero
Multiplicity results for a class of semilinear elliptic equations on m
Rendiconti del Seminario Matematico della Università di Padova, Tome 95 (1996) , p. 217-252
Zbl 0866.35043 | MR 1405365 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=RSMUP_1996__95__217_0

Bibliographie

[1] S. Abenda - P. Caldiroli - P. Montecchiari, Multibump solutions for Duffing-like systems, Preprint S.I.S.S.A. (1994). MR 1463913 | Zbl 0880.34045

[2] R.A. Adams, Sobolev Spaces, Academic Press, New York (1975). MR 450957 | Zbl 0314.46030

[3] S. Alama - Y.Y. LI, On «Multibump» Bound States for Certain Semilinear Elliptic Equations, Research Report No. 92-NA-012, Carnegie Mellon University (1992). MR 1206338 | Zbl 0796.35043

[4] S. Alama - G. TARANTELLO, On semilinear elliptic equations with indefinite nonlinearities, Calc. Var., 1 (1993), pp. 439-475. MR 1383913 | Zbl 0809.35022

[5] A. Ambrosetti, Critical points and nonlinear variational problems, Bul. Soc. Math. France, 120 (1992). Numdam | MR 1164129 | Zbl 0766.49006

[6] S. Angenent, The shadowing lemma for elliptic PDE, in Dynamics of Infinite Dimensional Systems, S. N. Chow and J. K. Hale eds., F37(1987). MR 921893 | Zbl 0653.35030

[7] P. Caldiroli - P. MONTECCHIARI, Homoclinic orbits for second order Hamiltonian systems with potential changing sign, Comm. Appl. Nonlinear Anal., 1 (1994), pp. 97-129. MR 1280118 | Zbl 0867.70012

[8] V. Coti Zelati - I. Ekeland - E. Séré, A Variational approach to homoclinic orbits in Hamiltonian systems, Math. Ann., 288 (1990), pp. 133-160. MR 1070929 | Zbl 0731.34050

[9] V. Coti Zelati - P.H. Rabinowitz, Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials, J. Amer. Math. Soc., 4 (1991), pp. 693-727. MR 1119200 | Zbl 0744.34045

[10] V. Coti Zelati - P.H. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on Rn, Comm. Pure Appl. Math., 45 (1992), pp. 1217-1269. MR 1181725 | Zbl 0785.35029

[11] W.Y. Ding - W.M. Ni, On the existence of positive entire solutions of a semilinear elliptic equation, Arch. Rat. Mech. Anal., 91 (1986), pp. 283-308. MR 807816 | Zbl 0616.35029

[12] M.J. Esteban - P.L. Lions, Existence and nonexistence results for semilinear elliptic problems in unbounded domains, Proc. Roy. Soc. Edinburgh, 93 (1982), pp. 1-14. MR 688279 | Zbl 0506.35035

[13] M.K. Kwong, Uniqueness positive solutions of Δu - u + uP = 0 in Rn, Arch. Rat. Mech. Anal., 105 (1985), pp. 243-266. Zbl 0676.35032

[14] L. Lassoued, Periodic solution of a second order superquadratic system with change of sign of potential, J. Diff. Eq., 93(1991), pp. 1-18. MR 1122304 | Zbl 0736.34041

[15] P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case, part 1, Ann. Inst. Henri Poincaré, 1 (1984), pp. 109-145. Numdam | MR 778970 | Zbl 0541.49009

[16] P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case, part 2, Ann. Inst. Henri Poincaré, 1 (1984), pp. 223-283. Numdam | MR 778974 | Zbl 0704.49004

[17] C. Miranda, Un'osservazione su un teorema di Brouwer, Boll. Unione Mat. Ital., 3 (1940), pp. 5-7. JFM 66.0217.01 | MR 4775

[18] P. Montecchiari, Existence and multiplicity of homoclinic solutions for a class of asymptotically periodic second order Hamiltonian systems, Ann. Mat. Pura Appl. (to appear). See also: Multiplicity of homoclinic solutions for a class of asymptotically periodic second order Hamiltonian systems, Rend. Mat. Ace. Lincei, s. 9, 4 (1993), pp. 265-271. MR 1269616 | Zbl 0802.34052

[19] P. Pucci - J. Serrin, The structure of the critical set in the mountain pass theorem, Tran. Am. Math. Soc., 299 (1987), pp. 115-132. MR 869402 | Zbl 0611.58019

[20] P.H. Rabinowitz, Homoclinic orbits for a class of Hamiltonian systems, Proc. Roy. Soc. Edinburgh, 114-A (1990), pp. 33-38. MR 1051605 | Zbl 0705.34054

[21] P.H. Rabinowitz, A note on a semilinear elliptic equation on Rm, in A tribute in honour of Giovanni Prodi, A. Ambrosetti and A. Marino eds., Quaderni Scuola Normale Superiore, Pisa (1991). MR 1205391 | Zbl 0836.35045

[22] E. Sere, Existence of infinitely many homoclinic orbits in Hamiltonian systems, Math. Z., 209 (1992), pp. 27-42. MR 1143210 | Zbl 0725.58017

[23] E. Sere, Looking for the Bernoulli shift, Ann. Inst. H. Poincaré. Anal. Non Linéaire, 10 (1993), pp. 561-590. Numdam | MR 1249107 | Zbl 0803.58013

[24] A. Weinstein, Bifurcations And Hamilton's principle, Math. Z., 159 (1978), pp. 235-248. MR 501163 | Zbl 0366.58003